# SDR HNAA2018070400130

- Difficulty date: July 2, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 43,268 hours, 39,211 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Lack Of Lube
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACCESS DOOR OPEN EICAS MSG. DOOR SCREEN SHOWS FWD ACCESS HATCH. HATCH IS CLOSED (C/W MX PROCEDURE). LUBRICATED FWD NOSE ACCESS DOOR AND ACCOMPLISHED OPS CK IAW AMM 52-71-00-710-002A.
